MathSciNet Relay Station
MathSciNet bibliographic data
MR723584 (85d:92023) 92A15 (90D45)
Eshel, I.; Akin, E. Coevolutionary instability and mixed Nash solutions. J. Math. Biol. 18 (1983), no. 2, 123–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement